# SDR DHL2003807015

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR STICKS HARD TO GET BACK IN COCKPIT, HAD TO USE BALL POINT TO MOVE LATCH FROM INSIDE COCKPIT.  ADJUSTED COCKPIT DOOR PER NASI M/M 52-10-0 PAGE 501.  ALL CHECKS GOOD.
